MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 IRRIG-BULK/CLEAN 100; ASEPTO BULBE SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 IRRIG-BULK/CLEAN 100; ASEPTO BULBE SYRINGE
Model Number 0935280
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the gnat inside an asepto bulbe syringe.
 
Event or Problem Description
It was reported that the gnat was inside an asepto bulbe syringe.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was used for treatment.The product caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used irrigation bulb syringe.Visual inspection of the sample noted that there was a gnat, which was larger than 0.6 sq mm, within the barrel of the syringe.This does not meet the specification "loose or embedded foreign matter greater than 0.6mm2 or 1/16¿ in length is not permitted.(3 particles maximum per side or surface).Per tappi dirt estimation chart." per ip7600403, revision 9.A potential root cause for this failure could be ¿no follow up to the production areas cleaning procedure.¿ a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.The actual/suspected device was inspected.

Brand Name
IRRIG-BULK/CLEAN 100
Common Device Name
ASEPTO BULBE SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key11942438
Report Number1018233-2021-03254
Device Sequence Number19924713
Product Code KYZ
UDI-Device Identifier10801741051378
UDI-Public(01)10801741051378
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number0935280
Device Catalogue Number0935280
Device Lot NumberNGEY0624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown